UAB Digital Repository of Documents 2 records found  Search took 0.00 seconds. 
1.
2 p, 55.8 KB Introduction / Cifuentes, Patricio ; García-Cuerva, José ; Hernández, Eugenio ; Soria, Fernando ; Torrea, José Luis ; Vargas, Ana
2002 - 10.5565/PUBLMAT_intro
Publicacions matemàtiques, Vol. Extra (2002) , p. 9-10  
2.
12 p, 140.0 KB Lipschitz spaces and Calderón-Zygmund operators associated to non-doubling measures / García-Cuerva, José ; Gatto, A. Eduardo
In the setting of a metric measure space (X, d, µ) with an n-dimensional Radon measure µ, we give a necessary and sufficient condition for the boundedness of Calder'n-Zygmund operators associated to the measure µ on Lipschitz spaces on the support of µ. [...]
2005 - 10.5565/PUBLMAT_49205_02
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 285-296  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.